Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had root canal. Is it autoimmune? On steroids? Help

Please I need help. I m a recent forty year old healthy woman except for this tongue issue. Back in March, I had a root canal and cross put on a molar. Within one week. I acquire a white line in the same side of crown on my tongue. I say my dentist and he shaves down any sharp spots The new crown and sent me on my way. Weeks go by I still Have a tongue. So primary doc sends me to ENT. He said its Nothing. Then I went to an oral surgeon and he removed The sore And said it is scar tissue, linea alba. Now I purchased a custom made mouth to help me Stop chewing on my tongue. I even went to my OBGYN to see if it s hormonal or vitamin deficiency. Nothing is working! I feel like that part of the tongue is not making saliva and it s dry. That s why I m Chew and swallowing ALL the time. Now I m in a steroid because it could be autoimmune . I know it s not serious but it perpetual. It s consuming my life. I wear the mouth guard whenever u get the change. Any recommendations will be appreciated. Thank you Melanie
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist, Oral and Maxillofacial Surgery 's  Response
hello thnks fr cnsltng at hcm.i thnk it culd be lichenoid reactn bcz f new crwn dn.was the scar tisue remvd snt fr histopath wuld hav gvn clr pic.take saliva substts,sip watr often,lemom peprmints.kindly consult oral medicine specialist .hp it melanie.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor